Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Intense burning rash on the face, foul smelling urine, nausea, increased heart rate after taking Duromine. What can be done to flush it out?

HI Dr. I have been taking Duromine for the past 6-8 weeks. First 30mg and then the past 10 days 40mg. I haven t had one in three days now. I have a very bad rash on my face and as of today my face feels like it is on fire. It is extremely painful. I have also experienced very foul smelling urine and nausea in the past few days. These are occurring along with the typical side effects of shaking, increased heart rate , minimal sleep and mood changes. I don t ever want to take Duromine again. Can you tell me if my burning face is linked to the Duromine and if so, the best way to treat it and to flush my system of this drug? Thanks in advance.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello alicia.corbett

You have taken excessive dose of Duromine tablets and your body is reacting adversely as a consequence to it. The symptoms that you are experiencing are the side effects of duromine. Before taking any medicine you should check the expiry date and the adverse effects it can cause. For positive effect of medicines on you, it is very important to strictly follow the doses prescribed by the treating doctor.

You are likely to get restless, feel weak, get insomnia, get rashes and dryness of mouth, high blood pressure, diarrhoea, etc. It will be good for you to get examined by a doctor clinically to make sure your vitals are normal. You may need a stomach wash or IV fluids and some other medications. Do visit a doctor and get into shape without much loss of time and before you get into an emergency situation.

Drink plenty of water ( 2-3 liters ) to help your system get rid of toxicity. It is good if you are vomiting. Take fluids, soups and juices orally to keep your energies intact. Take care.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor